×

zbMATH — the first resource for mathematics

Coincidence and common fixed point results in partially ordered cone metric spaces and applications to integral equations. (English) Zbl 1226.54043
The main result of the paper under review is the following. Let \((X,\preceq,d)\) be a partially ordered complete cone metric space over a regular cone \(P\) in a Banach space \(E\) in the sense of L.-G. Huang and X. Zhang [J. Math. Anal. Appl. 332, No. 2, 1468–1476 (2007; Zbl 1118.54022)]. Let \(T,S,G:X\to X\) be continuous mappings such that \(TX\subset GX\), \(SX\subset GX\), the pairs \((T,G)\) and \((S,G)\) are compatible, and \(T\) and \(S\) are \(G\)-weakly increasing. Finally, let for all \(x,y\in X\) such that \(Gx\) and \(Gy\) are \(\preceq\)-comparable, the following contractive condition hold: \(\psi(d(Tx,Sy))\leq_P \psi(\frac12[d(Tx,Gx)+d(Sy,Gy)])-\varphi(d(Gx,Gy))\), where \(\psi:P\to P\) and \(\varphi:\text{int}P\cup\{0_E\}\to \text{int}P\cup\{0_E\}\) satisfy certain conditions. Then \(T\), \(S\) and \(G\) have a coincidence point in \(u\in X\), that is, \(Tu=Su=Gu\) holds. A version of this result is given using so-called regularity of the space \((X,\preceq,d)\). The existence and uniqueness of a common fixed point is obtained under additional assumptions. Finally, as an application, a theorem on existence of a common solution for a pair of integral equations is obtained.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
54E50 Complete metric spaces
54F05 Linearly ordered topological spaces, generalized ordered spaces, and partially ordered spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Huang, L.G.; Zhang, X., Cone metric spaces and fixed point theorems of contractive mappings, J. math. anal. appl., 332, 1468-1476, (2007) · Zbl 1118.54022
[2] Abbas, M.; Ali Khan, M.; Radenović, S., Common coupled fixed point theorems in cone metric spaces for w-compatible mappings, Appl. math. comput., 217, 1, 195-202, (2010) · Zbl 1197.54049
[3] Abbas, M.; Rhoades, B.E., Fixed and periodic point results in cone metric spaces, Appl. math. lett., 22, 511-515, (2009) · Zbl 1167.54014
[4] Abbas, M.; Jungck, G., Common fixed point results for noncommuting mappings without continuity in cone metric spaces, J. math. anal. appl., 341, 416-420, (2008) · Zbl 1147.54022
[5] Azam, A.; Beg, I.; Arshad, M., Fixed point in topological vector space-valued cone metric spaces, Fixed point theory appl., (2010), Article ID 604084 · Zbl 1197.54057
[6] Choudhury, Binayak S.; Metiya, N., The point of coincidence and common fixed point for a pair of mappings in cone metric spaces, Comput. math. appl., 60, 1686-1695, (2010) · Zbl 1202.54031
[7] Di Bari, C.; Vetro, P., \(\varphi\)-pairs and common fixed points in cone metric spaces, Rend. circ. mat. Palermo., 57, 279-285, (2008) · Zbl 1164.54031
[8] Du, Wei-Shih, A note on cone metric fixed point theory and its equivalence, Nonlinear anal., 72, 2259-2261, (2010) · Zbl 1205.54040
[9] Ilić, D.; Rakočević, V., Quasi-contraction on a cone metric space, Appl. math. lett., 22, 728-731, (2009) · Zbl 1179.54060
[10] Janković, S.; Kadelburg, Z.; Radenović, S.; Rhoades, B.E., Assad – kirk-type fixed point theorems for a pair of non-self mappings on cone metric spaces, Fixed point theory appl., (2009), Article ID 761086 · Zbl 1186.54035
[11] Karapinar, E., Some nonunique fixed point theorems of ćirić type on cone metric spaces, Abstr. appl. anal., (2010), Article ID 123094 · Zbl 1194.54064
[12] Nieto, J.J.; López, R.R., Contractive mapping theorems in partially ordered sets and applications to ordianry differential equations, Order, 22, 223-239, (2005) · Zbl 1095.47013
[13] Rezapour, Sh.; Hamlbarani, R., Some notes on paper cone metric spaces and fixed point theorems of contractive mappings, J. math. anal. appl., 345, 719-724, (2008) · Zbl 1145.54045
[14] Sumitra, R.; Rhymend Uthariaraj, V.; Hemavathy, R.; Vijayaraju, P., Common fixed point theorem for non-self mappings satisfying generalized ćirić type contraction condition in cone metric space, Fixed point theory appl., (2010), Article ID 408086 · Zbl 1194.54071
[15] Turkoglu, D.; Abuloha, M., Cone metric spaces and fixed point theorems in diametrically contractive mappings, Acta math. sin. (engl. ser.), 26, 3, 489-496, (2010) · Zbl 1203.54049
[16] Vetro, P., Common fixed points in cone metric spaces, Rend. circ. mat. Palermo., 56, 464-468, (2007) · Zbl 1196.54086
[17] Alber, Ya.I.; Guerre-Delabriere, S., Principles of weakly contractive maps in Hilbert spaces, (), 7-22 · Zbl 0897.47044
[18] Rhoades, B.E., Some theorems on weakly contractive maps, Nonlinear anal., 47, 4, 2683-2693, (2001) · Zbl 1042.47521
[19] Beg, I.; Abbas, M., Coincidence point and invariant approximation for mappings satisfying generalized weak contractive condition, Fixed point theory appl., (2006), Article ID 74503 · Zbl 1133.54024
[20] Chidume, C.E.; Zegeye, H.; Aneke, S.J., Approximation of fixed points of weakly contractive non-self maps in Banach spaces, J. math. anal. appl., 270, 1, 189-199, (2002) · Zbl 1005.47053
[21] Choudhury, Binayak S.; Metiya, N., Fixed points of weak contractions in cone metric spaces, Nonlinear anal., 72, 1589-1593, (2010) · Zbl 1191.54036
[22] Song, Y., Coincidence points for noncommuting \(f\)-weakly contractive mappings, Int. J. comput. appl. math., 2, 1, 51-57, (2007) · Zbl 1256.54083
[23] Ran, A.C.M.; Reurings, M.C.B., A fixed point theorem in partially ordered sets and some applications to matrix equations, Proc. amer. math. soc., 132, 1435-1443, (2004) · Zbl 1060.47056
[24] Agarwal, R.P.; El-Gebeily, M.A.; O’Regan, D., Generalized contractions in partially ordered metric spaces, Appl. anal., 87, 1-8, (2008) · Zbl 1140.47042
[25] Beg, I.; Butt, A.R., Fixed point for set-valued mappings satisfying an implicit relation in partially ordered metric spaces, Nonlinear anal., 71, 3699-3704, (2009) · Zbl 1176.54028
[26] Bhaskar, T.G.; Lakshmikantham, V., Fixed point theorems in partially ordered metric spaces and applications, Nonlinear anal., 65, 1379-1393, (2006) · Zbl 1106.47047
[27] Ćirić, Lj.B.; Cakić, N.; Rajović, M.; Ume, J.S., Monotone generalized nonlinear contractions in partially ordered metric spaces, Fixed point theory appl., (2008), Article ID 131294 · Zbl 1158.54019
[28] Ćirić, Lj.B.; Lakshmikantham, V., Coupled random fixed point theorems for nonlinear contractions in partially ordered metric spaces, Stochastic anal. appl., 27, 6, 1246-1259, (2009) · Zbl 1176.54030
[29] Lakshmikantham, V.; Ćirić, Lj.B., Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear anal., 70, 4341-4349, (2009) · Zbl 1176.54032
[30] Nieto, J.J.; López, R.R., Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations, Acta math. sin. (engl. ser.), 23, 12, 2205-2212, (2007) · Zbl 1140.47045
[31] Samet, B., Coupled fixed point theorems for a generalized meir – keeler contraction in partially ordered metric spaces, Nonlinear anal., 72, 4508-4517, (2010) · Zbl 1264.54068
[32] Jungck, G., Compatible mappings and common fixed points, Int. J. math. math. sci., 9, 771-779, (1986) · Zbl 0613.54029
[33] Nashine, H.K.; Samet, B., Fixed point results for mappings satisfying \((\psi, \varphi)\)-weakly contractive condition in partially ordered metric spaces, Nonlinear anal., 74, 2201-2209, (2011) · Zbl 1208.41014
[34] Altun, I.; Simsek, H., Some fixed point theorems on ordered metric spaces and application, Fixed point theory appl., (2010), Article ID 621492 · Zbl 1197.54053
[35] Nashine, H.K.; Samet, B.; Kim, J.K., Fixed point results for contractions involving generalized altering distances in ordered metric spaces, Fixed point theory appl., 2011, 5, (2011) · Zbl 1281.54034
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.